Illinois Journal of Mathematics

Another proof that bounded modular functions are constants

T. Estermann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 128-130.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631812

Digital Object Identifier
doi:10.1215/ijm/1255631812

Mathematical Reviews number (MathSciNet)
MR0143904

Zentralblatt MATH identifier
0101.05703

Subjects
Primary: 30.49

Citation

Estermann, T. Another proof that bounded modular functions are constants. Illinois J. Math. 6 (1962), no. 1, 128--130. doi:10.1215/ijm/1255631812. https://projecteuclid.org/euclid.ijm/1255631812


Export citation